# SDR SWAA2015092144110

- Difficulty date: August 12, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481146
- Part serial: B6301
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MAIN FLAP, NR 8 CARRIAGE FASTENER HOLES FOR A FRAME MOUNTING CORRODED.  R & R CARRIAGE IAW CMM.
